# SDR YAA2011F00000

- Difficulty date: August 4, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N6470H
- Make and model: Cessna 207A
- Aircraft serial: 20700534
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, SMELL OF SOLVENT, FUMES IN COCKPIT.  SUSPECT RESIDUAL SOLVENT/OIL FROM RECENT ENGINE WAS TO BE THE CAUSE OF PROBLEM.
